# SDR R61A2022031000196

- Difficulty date: February 23, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Web
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WEB SUPPORT BTWN FR 89-91, RBL 10 FOUND CORRODED. R&R R/H WE SUPPORT IAW SRM 51-43-03 AND 51-41-02.
